Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 191
    Number: 1
    DBLP: db/journals/amc/amc191.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 25 of 65  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Shujin Wu.
    The Euler scheme for random impulsive differential equations.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Sun-Yuan Hsieh, Jung-Yiau Shiu.
    Cycle embedding of augmented cubes.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Mian M. Awais, Shafay Shamail, Nisar Ahmed.
    Dimensionally reduced Krylov subspace model reduction for large scale systems.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    John Casti.
    Note from the Editor.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    O. I. Kosmidou.
    Generalized Riccati equations associated with guaranteed cost control: An overview of solutions and features.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Muhammad Ali, Mahmood-ul-Hassan.
    A different approach to exact solutions in non-Newtonian second-grade of creeping fluid.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Xufeng Shang, Danfu Han.
    Numerical solution of Fredholm integral equations of the first kind by using linear Legendre multi-wavelets.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Miquel Grau-Sánchez, José Luis Díaz-Barrero.
    A Hummel Seebeck family of iterative methods with improved convergence and efficiency.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Shaher Momani, Muhammad Aslam Noor.
    Numerical comparison of methods for solving a special fourth-order boundary value problem.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Conference paper
    Junliang Lü, Tianlan He, Dahe Feng.
    Persistence of travelling waves for a coupled nonlinear wave system.
    Applied Mathematics and Computation 2007, Volume 191 (0) 2007
    Show item 1 to 25 of 65  

    Your query returned 65 matches in the database.